# SDR MRKA9542

- Difficulty date: March 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N681MA
- Make and model: Boeing 737-3M8
- Aircraft serial: 24376
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Valve
- Part number: 32896302
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RETURN TO GATE WHEN NR 2 START VALVE LIGHT ILLUMINATED.  REMOVED AND REPLACED START CONTROL VALVE.  (W)
